It can be caused by infection, massage, electrical treatment, acne medication, allergies, exercise, solar radiation (sunburn), cutaneous radiation syndrome, niacin administration, or waxing and tweezing of the hairs—any of which can cause the capillaries to dilate, resulting in redness. Erythema is a common side effect of radiotherapy treatment due to patient exposure to ionizing radiation.
In about 30–50% of cases, the cause of erythema is unknown.
Circumoral erythema has been described as a typical sign of acute oleander poisoning by ingestion.
May also be caused by Vitamin A toxicity.
Read more about this topic: Erythema
Other articles related to "causes, cause":
... One of the suggested causes of stagnation was the increased military expenditure over consumer goods and other economic spheres ... of the Soviet System, argue that militarisation cannot be the prime cause for the economic stagnation, as military spending had historically been high (17 ...
... Causes of localized symptoms include neurotoxicity due to allergenic reaction, excessive fluid pressure in a confined space, severing of nerve fibers or support ...
... and a "mirror effect" is often observed in other body parts use of the right hand may cause pain and cramping in that hand as well as in the other hand and legs that were not being used ...